zbMATH — the first resource for mathematics

On the argmin-sets of stochastic processes and their distributional convergence in Fell-type-topologies. (English) Zbl 1241.93054
Summary: Let \(\epsilon-\)Argmin(Z) be the collection of all \(\epsilon \)-optimal solutions for a stochastic process Z with locally bounded trajectories defined on a topological space. For sequences \((Z_{n})\) of such stochastic processes and \((\epsilon _{n})\) of nonnegative random variables we give sufficient conditions for the (closed) random sets \(\epsilon _{n}-\)Argmin\((Z_{n})\) to converge in distribution with respect to the Fell-topology and to the coarser Missing-topology.

93E20 Optimal stochastic control
49J53 Set-valued and variational analysis
60B10 Convergence of probability measures
60F05 Central limit and other weak theorems
90C15 Stochastic programming
Full Text: EuDML Link
[1] Billingsley, P.: Convergence of Probability Measures. John Wiley & Sons, New York 1968. · Zbl 0172.21201
[2] Ferger, D.: A continuous mapping theorem for the Argmax-functional in the non-unique case. Statist. Neerlandica 58 (2004), 83-96. · Zbl 1090.60032
[3] Gänssler, P., Stute, W.: Wahrscheinlichkeitstheorie. Springer-Verlag, Berlin - Heidelberg 1977. · Zbl 0357.60001
[4] Gersch, O.: Convergence in Distribution of Random Closed Sets and Applications in Stability Theory and Stochastic Optimization. PhD Thesis. Technische Universität Ilmenau 2007.
[5] Kallenberg, O.: Foundations of Modern Probability. Springer-Verlag, New York 1997. · Zbl 0892.60001
[6] Lagodowski, A., Rychlik, Z.: Weak convergence of probability measures on the function space \(D_d[0,\infty )\). Bull. Polish Acad. Sci. Math. 34 (1986), 329-335.
[7] Lindvall, T.: Weak convergence of probability measures and random functions in the function space \(D[0,\infty )\). J. Appl. Probab. 10 (1973), 109-121. · Zbl 0258.60008
[8] Norberg, T.: Convergence and existence of random set distributions. Ann. Probab. 12 (1984), 726-732. · Zbl 0545.60021
[9] Pflug, G. Ch.: Asymptotic dominance and confidence for solutions of stochastic programs. Czechoslovak J. Oper. Res. 1 (1992), 21-30. · Zbl 1015.90511
[10] Pflug, G. Ch.: Asymptotic stochastic orograms. Math. Oper. Res. 20 (1995), 769-789. · Zbl 0847.90107
[11] Rockafellar, R. T., Wets, R. J.-B.: Variational Analysis. Springer-Verlag, Berlin - Heidelberg 1998. · Zbl 0888.49001
[12] Royden, H. L.: Real Analysis. Third edition Macmillan Publishing Company, New York 1988. · Zbl 0704.26006
[13] Salinetti, G., Wets, R. J.-B.: On the convergence in distribution of measurable multifunctions (random sets), normal integrands, stochastic processes and stochastic infima. Math. Oper. Res. 11 (1986), 385-419. · Zbl 0611.60004
[14] Vaart, A. W. van der, Wellner, J. A.: Weak Convergence and Empirical Processes. Springer-Verlag, New York 1996. · Zbl 0862.60002
[15] Vogel, S.: Qualitative stability of stochastic programs with applications in asymptotic statistics. Statist. Decisions 23 (2005), 219-248. · Zbl 1093.62032
[16] Vogel, S.: Semiconvergence in distribution of random closed sets with applications to random optimization problems. Ann. Oper. Res. 142 (2006), 269-282. · Zbl 1098.60014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.